Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 152, NWS Dodge City, KS

June 22, 20149 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 22, 2014, 8:12 PM CDT for 9 counties in Kansas. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2014, 8:12 PM CDT (01:12 UTC)
Expired
Jun 22, 2014, 9:00 PM CDT
In force
48 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Finney County, KS, Grant County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Ness County, KS, Scott County, KS

The radar

The Dodge City radar (KDDC), 56 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 8:18 PM CDTTSTM WND GST 601 Ene Garden City, KSMESONET STATION 1 ENE GARDEN CITY /KS010/
Jun 22, 8:36 PM CDTTSTM WND GST 60Dighton, KS
Jun 22, 8:48 PM CDTTSTM WND GST 648 Nne Copeland, KS
Jun 22, 9:08 PM CDTTSTM WND GST 604 W Montezuma, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 3:47 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.2 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-315 J/kg
Mixed-layer LCL
2643 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
-99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

524 
WUUS53 KDDC 230112
SVRDDC
KSC055-067-069-081-083-093-101-135-171-230200-
/O.NEW.KDDC.SV.W.0152.140623T0112Z-140623T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
812 PM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FINNEY COUNTY IN SOUTHWEST KANSAS...
  GRANT COUNTY IN SOUTHWEST KANSAS...
  GRAY COUNTY IN SOUTHWEST KANSAS...
  HASKELL COUNTY IN SOUTHWEST KANSAS...
  WESTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS...
  SOUTHEASTERN KEARNY COUNTY IN SOUTHWEST KANSAS...
  LANE COUNTY IN WEST CENTRAL KANSAS...
  WESTERN NESS COUNTY IN WEST CENTRAL KANSAS...
  EASTERN SCOTT COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 900 PM CDT

* AT 810 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM MANNING TO 6 MILES NORTHEAST OF GARDEN CITY TO
  ULYSSES...AND MOVING EAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  MANNING...GRIGSTON...HICKOK...HEALY...PLYMELL...AMY...RYUS...
  PIERCEVILLE...SHIELDS...DIGHTON...CHARLESTON...PENDENNIS...
  ALAMOTA...SUBLETTE...KALVESTA...INGALLS...BEELER...TICE...UTICA AND
  COPELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3870 10016 3805 10014 3791 10018 3791 10023
      3779 10021 3749 10029 3745 10149 3805 10089
      3870 10088
TIME...MOT...LOC 0112Z 270DEG 27KT 3859 10074 3805 10077
          3753 10130

HAIL...1.00IN
WIND...70MPH

$$

18
2 follow-up statements
044 
WWUS53 KDDC 230141
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
841 PM CDT SUN JUN 22 2014

KSC093-171-230151-
/O.CAN.KDDC.SV.W.0152.000000T0000Z-140623T0200Z/
SCOTT KS-KEARNY KS-
841 PM CDT SUN JUN 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEARNY AND
EASTERN SCOTT COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3870 10016 3805 10014 3792 10018 3791 10023
      3779 10021 3749 10029 3746 10125 3806 10068
      3871 10064
TIME...MOT...LOC 0141Z 270DEG 27KT 3859 10046 3805 10049
          3753 10103

$$

KSC055-067-069-081-083-101-135-230200-
/O.CON.KDDC.SV.W.0152.000000T0000Z-140623T0200Z/
NESS KS-LANE KS-HODGEMAN KS-HASKELL KS-GRAY KS-FINNEY KS-GRANT KS-
841 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
GRANT...EASTERN FINNEY...GRAY...HASKELL...WESTERN HODGEMAN...LANE AND
WESTERN NESS COUNTIES UNTIL 900 PM CDT...

AT 838 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHIELDS TO 13 MILES NORTH OF CHARLESTON TO RYUS...AND
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CHARLESTON...PENDENNIS...ALAMOTA...SUBLETTE...KALVESTA...INGALLS...
BEELER...TICE...UTICA...COPELAND...CIMARRON...MONTEZUMA AND THE
HAGGARD ELEV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3870 10016 3805 10014 3792 10018 3791 10023
      3779 10021 3749 10029 3746 10125 3806 10068
      3871 10064
TIME...MOT...LOC 0141Z 270DEG 27KT 3859 10046 3805 10049
          3753 10103

HAIL...0.88IN
WIND...60MPH

$$

18
793 
WWUS53 KDDC 230151
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
851 PM CDT SUN JUN 22 2014

KSC067-230201-
/O.CAN.KDDC.SV.W.0152.000000T0000Z-140623T0200Z/
GRANT KS-
851 PM CDT SUN JUN 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRANT COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT THE 
WARNED AREA.

LAT...LON 3870 10016 3805 10014 3792 10018 3791 10023
      3779 10021 3749 10029 3747 10106 3806 10068
      3871 10064
TIME...MOT...LOC 0151Z 270DEG 27KT 3859 10036 3805 10039
          3753 10094

$$

KSC055-069-081-083-101-135-230200-
/O.CON.KDDC.SV.W.0152.000000T0000Z-140623T0200Z/
NESS KS-LANE KS-HODGEMAN KS-HASKELL KS-GRAY KS-FINNEY KS-
851 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FINNEY...GRAY...HASKELL...WESTERN HODGEMAN...LANE AND WESTERN NESS
COUNTIES UNTIL 900 PM CDT...

AT 847 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHIELDS TO 8 MILES WEST OF KALVESTA TO 7 MILES NORTH
OF SATANTA...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CHARLESTON...PENDENNIS...ALAMOTA...KALVESTA...SUBLETTE...INGALLS...
BEELER...UTICA...TICE...COPELAND...CIMARRON...MONTEZUMA AND THE
HAGGARD ELEV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3870 10016 3805 10014 3792 10018 3791 10023
      3779 10021 3749 10029 3747 10106 3806 10068
      3871 10064
TIME...MOT...LOC 0151Z 270DEG 27KT 3859 10036 3805 10039
          3753 10094

HAIL...1.00IN
WIND...60MPH

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:46 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 22, 6:46 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
646 PM CDT Sun Jun 22 2014

...Updated aviation discussion...

.SHORT TERM...(This evening through Monday)
ISSUED AT 150 PM CDT SUN JUN 22 2014

Short range models indicate an upper level shortwave ejecting east
out of the Colorado Rockies into the Western High Plains this
evening setting off thunderstorms across western and central Kansas
overnight. Ample low/mid level moisture remains locked in across
central and much of western Kansas ahead of an approaching cold
front from the northwest. As the upper level shortwave kicks out
into the high plains, an associated jet maxima is projected to
intensify as it shifts eastward across northeastern Colorado into
western Nebraska and northern portions of western Kansas. The
increasing dynamic support aloft, combined with plenty of low
level forcing as the cold front pushes through, will support
thunderstorm development across the area this evening into early
Monday morning. NAM/GFS model soundings show steep low/mid level
lapse rates early this evening with SBCAPE values still in excess
of 2000 J/KG and favorable enough vertical shear profiles to
support the potential for severe storms. The primary threat looks
to be large hail initially with the addition of damaging winds
going into this evening. Enough veering exists that an isolated
tornado cannot be ruled out with the strongest storms.
Additionally, the potential for periods of heavy rainfall exists
with the strongest storms with PW values well in excess of 1.5
inches based on the model soundings. Localized flooding could be
an issue, especially during the mid to late evening hours. Any
lingering storms Monday morning are expected to taper off west
to east by early to mid afternoon.

Temperatures will easily fall into the 60s(F) tonight across
southwest and much of central Kansas in wake of a cold front pushing
through western Kansas. The cooler air, not to mention the help of
widespread rainfall, will help drop temperatures. Highs are expected
only up into the 80s(F) Monday afternoon as a north to northeasterly
flow behind the departing front allows slightly cooler air to filter
down into western Kansas.

.LONG TERM...(Monday night through Sunday)
ISSUED AT 157 PM CDT SUN JUN 22 2014

Several subtle upper level disturbances embedded in a westerly
flow will cross the Central High Plains through mid week. As one
of these disturbances move out into the central plains Monday
night a moist upslope flow will be present north of a stationary
front located in Oklahoma. Convection developing over eastern
Colorado ahead of this next upper level disturbance late Monday
will move east/southeast along the low level moisture axis. At this
time the NAM and GFS differ on where this moisture axis will be but
at this time based on the 700mb baroclinic zone will continue to
favor the slightly further south NAM solution on track and timing
of the Monday night/early Tuesday convection.

By Tuesday night the surface boundary across Oklahoma will begin
to lift north as a warm front with moisture and warm air advection
improving north of this front. Each day this area of moisture and
lift will be a little further north than the previous night so
overnight precipitation chances will gradually shift further north
mid week.

Temperatures will warm in the 850mb to 700mb level mid week and
based on the mixing potential from the model soundings and
temperatures in the 850mb to 700mb level at 00z Thursday and 00z
Friday the previous forecast still looks on track with
temperatures rebounding back into the 90s. Gusty
south/southeasterly winds can also be expected mid to late week as
an area of low pressure develops along the lee of the Rockies.
These gusty winds will begin to draw more humid air back to
western Kansas late week and early this weekend. This will give
rise to some widely scattered thunderstorms near the Colorado
border late week. Improving chances for thunderstorms across all
of western Kansas early this weekend as the next more significant
upper level trough approaches the central Rockies.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
ISSUED AT 641 PM CDT SUN JUN 22 2014

Scattered to numerous strong to severe thunderstorms will be
possible across central and southwest through the first part of
this TAF forecast period. While hail will be possible with the
storms, a greater threat will be strong wind gusts in excess of 60
mph especially at the Garden City and Dodge City sites this evening.
Once the storms pass, MVFR to IFR ceilings along with MVFR
visibilities are expected to develop and continue until the mid to
late morning hours on Monday before scattering out.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  62  83  63  86 /  80  20  20  30
GCK  60  83  63  86 /  80  10  20  30
EHA  60  85  63  86 /  60  10  40  20
LBL  62  85  64  87 /  70  10  40  30
HYS  60  83  63  85 /  80  10  10  20
P28  65  86  67  87 /  80  30  10  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JJohnson
LONG TERM...Burgert
AVIATION...Gerard
Hazardous weather outlook, Jun 22, 3:29 AM CDT, 16 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
329 AM CDT SUN JUN 22 2014

KSZ030-031-043>046-061>066-074>081-084>090-230830-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
329 AM CDT SUN JUN 22 2014 /229 AM MDT SUN JUN 22 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH
MIDNIGHT ALONG AND AHEAD OF A COLD FRONT. HAIL UP TO GOLFBALLS AND
WIND OVER 60 MPH WILL BE THE MAIN CONCERN.

HEAVY RAIN IS EXPECTED WITH THE STORMS THIS EVENING INTO THE
OVERNIGHT WITH LOCALIZED FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CHANCES FOR STORMS WILL REMAIN IN THE FORECAST THROUGHOUT
WEDNESDAY. THERE IS SOME UNCERTAINTY IN THE COVERAGE AND SEVERE
POTENTIAL OF STORMS DURING THIS PERIOD. CHECK LATER FORECASTS AND
OUTLOOKS FOR UPDATED AND MORE DETAILED INFORMATION.

A CHANCE OF THUNDERSTORMS WILL BE POSSIBLE NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH MIDNIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Special weather statement, Jun 22, 6:41 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
641 PM CDT SUN JUN 22 2014

KSZ061-062-074-075-230030-
GRANT-HAMILTON-KEARNY-STANTON-
541 PM MDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...NORTHERN STANTON...
NORTHWESTERN GRANT AND WESTERN KEARNY COUNTIES...

AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COOLIDGE...MOVING EAST AT 15 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3825 10205 3827 10183 3826 10136 3758 10141
      3769 10205
TIME...MOT...LOC 2341Z 269DEG 13KT 3805 10204

18
Local storm report, Jun 22, 6:57 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
657 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     1 SW DODGE CITY         37.75N 100.02W
06/22/2014  E60.00 MPH       FORD               KS   STORM CHASER

0450 PM     HAIL             1 SW DODGE CITY         37.75N 100.02W
06/22/2014  E0.75 INCH       FORD               KS   STORM CHASER

&&

GERARD
Special weather statement, Jun 22, 7:01 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
701 PM CDT SUN JUN 22 2014

KSZ063-076-077-230045-
FINNEY-GRAY-HASKELL-
701 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR GRAY...HASKELL AND SOUTHERN
FINNEY COUNTIES...

AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF MONTEZUMA...MOVING EAST AT
10 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3799 10026 3749 10023 3747 10103 3791 10105
TIME...MOT...LOC 0001Z 273DEG 10KT 3770 10055

18
Special weather statement, Jun 22, 7:21 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
721 PM CDT SUN JUN 22 2014

KSZ066-230100-
STAFFORD-
721 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR STAFFORD COUNTY...

AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HUDSON...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3787 9886 3827 9890 3827 9847 3826 9847
      3784 9847
TIME...MOT...LOC 0021Z 280DEG 24KT 3811 9867

18
Local storm report, Jun 22, 7:27 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
727 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             6 SW SHALLOW WATER      38.31N 101.00W
06/22/2014  E1.75 INCH       SCOTT              KS   PUBLIC

&&

MRUSSELL
Local storm report, Jun 22, 8:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
800 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND GST     DEERFIELD               37.98N 101.13W
06/22/2014  E70 MPH          KEARNY             KS   COUNTY OFFICIAL

&&

MRUSSELL

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:01 PM CDTSpecial Weather StatementDDCGray, Haskell44 min
Jun 22, 7:04 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Scott41 min
Jun 22, 7:07 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny38 min
Jun 22, 7:21 PM CDTSpecial Weather StatementDDCStafford39 min
Jun 22, 7:34 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny, Lane, Scott and 1 more41 min
Jun 22, 7:59 PM CDTSevere Thunderstorm WarningDDCComanche20 min
Jun 22, 8:15 PM CDTSpecial Weather StatementDDCMorton, Seward, Stevens60 min
Jun 22, 8:38 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens52 min
Jun 22, 8:43 PM CDTSevere Thunderstorm WarningDDCScott47 min
Jun 22, 8:55 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Haskell, Hodgeman, Lane and 1 more50 min
Jun 22, 9:06 PM CDTFlash Flood WarningDDCFord, Gray, Haskell6 hr
Jun 22, 9:28 PM CDTSevere Thunderstorm WarningDDCClark, Meade, Seward47 min
Jun 22, 10:16 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Meade44 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.